# SDR ASOA04892

- Difficulty date: November 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Engine: Ge CF348C1
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C16258AA
- Condition: False Indication
- Location: Aoa
- Part time: 201 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, CREW RECEIVED A STALL FAIL CAUTION MESSAGE.  QRH WAS COMPLIED WITH AND APPROXIMATELY 250 KNOTS THE STICK SHAKER BEGAN TO SHAKE THE CONTROLS.  THE AIRSPEED WAS INCREASED ABOVE 250 KNOTS AND PITCH LOWERED TO INCREASE ABOVE THE LOW SPEED CUE.  UPON LOWERING THE PITCH AND INCREASING AIRCRAFT SPEED, THE SPEED CUE CONTINUED TO CLIMB, BEING UNABLE TO STOP THE STICK SHAKER.  EMERGENCY WAS DECLARED WITH THE AIRCRAFT RETURNING, LANDING SAFELY.  MAINTENANCE FOUND THE LEFT ANGLE OF ATTACK VANE (TRANSDUCER) COVERED WITH A PLASTIC BAG PREVENTING IT FROM MOVING.  MAINTENANCE REMOVED AND REPLACED THE LT ANGLE-OF-ATTACK (AOA) VANE IAW VANE IAW AMM 27-35-05.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
